# SDR FDEA202404010430

- Difficulty date: April 1, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 74,064 hours, 28,137 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112N45024
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R / WING DRY BAY ACCESS PANEL 644AB WING NUT PLATES DAMAGED WITH POSSIBLE   EXFOLIATION ON WING SKIN. COMPLIED WITH EA F-5730-T0378521 P1 WINGS-PLATE AND SKIN CORROSION R/H WING LOWER   DRY BAY PANEL REPAIR AT ACCESS PANEL CUTOUT 644 AB, WS 775-806 WITH NO DEVIATION.    MAJOR REPAIR.
